May 11, 2012
If I take a pill and throw up 2 min. Later should I retake it?
| Response from Dr. Young
Thanks for posting.
I generally don't tell my patients to retake their medications after throwing up-- you're already nauseated, and a single missed dose won't have any significant implications for the effectiveness of HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From Having Your Nipples Sucked?
- Does Hiv Show Up On Tests Right Away?
- Will My Hair Grow Back After Syphilis Treatment?
- What Reactions Does Genital Herpes Have?
- What Percent Of People Around The World Have Herpes?
- What Is The Chance Of Getting Herpes From Drinking From The Same Cup?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.